My father has been placed on 4 new meds in Nov 2012 for his dementia and depression .Now he is having a great diffuctly urinating will go for 12 hrs at times .I was wondering if it could be caused from any of the new meds he has been place on ..Exelon patch 4.6mg ,Geodon 20mg 2 times a day Remeron 30 mg 1 time a day and Abilify 15 mg 1 time a day ..it is always late evening before he is able to go usually around 6 or 7 pm .He is also a parkinson patiance just so you know ..Any answer I appreciate..
Yes those medications can cause urinary retention as a potential side effect. It would be important to speak to his treating physician about how to address that as when that happens to that extent it is not good for a person's health. Also as he has multiple diagnoses it would be important to discuss the reasons some of the medications were prescribed as there are noted concerns about the use of antipsychotics for people who have dementia. His doctor should be able to appropriately adjust and/or change his medication regime to best help him while managing side effects within his clinical discretion.
OMG! SAME thing happenned to me. Abilify WILL DO THAT, or any anti-psychotic drugs. You dont give this type of medicine to heart patients, & family history of dimentia, & luekemia, etc. I am no doctor, & just turned 60. , but now my memory is shot. I wont get into the pain i am sufferring. I will say, i think it all started with swelling in my ankles, when new doctors cut me off of my pain meds for my bad heart, & back, plus i suffer from ostioprosis. I do wish you all the best!
You got it. Doctors are at times very stupid about anything.. What the viewer says is right. The wrong drugs administered can give rise to a bladder problem and of course should not be given to patients who have, for example, dementia.
This is what I am suing today three major Hospitals in California and over 26-doctors and nurses etc., who were bent on fraud and in a conspiracy to commit fraud and who generally get away with it even if in our case those becoming defendants were generally all "Tagalog" Doctors and Nurses who were close enough to do the things that they knowingly did wrong and who thought that they could get away with it but no they will not and it is their turn to take the poison that they had given to the patient falsely and of course none of what they did or didn't do came out right in their "Hospital fact documents" that mean nothing legally when fraudulently orchestrated by the group from "outside" the USA who dominated medicine in, for example, KP/MV-CALIFORNIA. good old USA. In the USA we are to easy on criminals with to many "do-gooders" stepping in for the criminal all the time just ask the NAACP, for one example of so many "Non-profits" across the USA making BIG money for the causes that they allege are "Just causes."
Captain Kelly, D.I. USAF Intelligence NATO EU AU NA etc.
Having been in the script and idea writers in Hollywood, one could not even think up what is discussed, supra, and let's just say Jack Nicholson this can be your sequel to "One who flew over the cuckoo's nest."
Hey Don. It is funny u mentioned the movie, Jack Niholson was in. My brother who lives in CA. told me same thing, so i went out , & bought the movie. Lets say u were both right! I kept on fighting for my rights, & finally i knew i was right. My counciler tried to tell me i couldnt move out of the state. I could not get medical care in my state, so i was going to N.Y. to get medical care, 200 miles away! Also, another woman told me same thing, who worked for dept. of aging. It all started when my first primary care doctor, altered my medical records, but i noticed he had dates wrong on my heart attack, & my religion. I questioned him, & a few months later, i got a letter in the mail, saying he was moving on, to another state, to take care of his parents. I filed a report with medicare, & they told me once a doctor moves out of state, nothing can be done to that doctor. He was the only 1, that was smart enough to do so. I cant finish this letter right now, cas i am shaking to much, BUT, my incident, also involves 3 hospitals, numerous doctors, etc. The last hospital almost got away with legally killing me, by telling me to do Abilify. Since they were saying i couldnt go to CA., I brought CA. to VT.(my brother). After a week, took myself out of that hospital, & stopped the Abilify. I ended up with a brain bleed, enlarged prostate, & 2 eye diseases, & more. Will finish this post later, when i feel better later. Also my mind is going. Cant even do simple multification. I have to go, but later when i feel better, i will finish this, more in detail!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.